메뉴 건너뛰기




Volumn 35, Issue 34, 2002, Pages 7493-7505

Pseudoanti-Hermitian operators in quaternionic quantum mechanics

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0037200203     PISSN: 03054470     EISSN: None     Source Type: Journal    
DOI: 10.1088/0305-4470/35/34/317     Document Type: Article
Times cited : (18)

References (13)
  • 7
    • 0036849814 scopus 로고    scopus 로고
    • Weak pseudo-Hermiticity and antilinear commutant
    • Preprint quant-ph/0203101 (at press)
    • Solombrino L 2002 Weak pseudo-Hermiticity and antilinear commutant Preprint quant-ph/0203101 (J. Math. Phys. at press)
    • (2002) J. Math. Phys.
    • Solombrino, L.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.